| Model Number |
6205000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
| Date of Event |
12/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a component detach.1 event had no information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h10 1 previously reported event is included in this follow-up record.Product return status 1 device was received.Event confirmation status 1 reported event was not confirmed.Evaluation results 1 device had no problem found.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a component detach.1 event had no patient involvement; no patient impact.